# SDR MASA200601378

- Difficulty date: May 21, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 8,360 hours, 5,417 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Channel 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7178 CLT - CAPTAIN REPORTED STAB TRIM CHANNEL 2 WILL NOT ENGAGE.  MX PERFORMED SPOST.  OP'S CHECK GOOD.
